# SDR R61A20200903606

- Difficulty date: August 30, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 18,593 hours, 12,590 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: I/O Module
- Part number: 70253651901
- Part serial: 13049431
- Condition: Faulted
- Location: Zone 100
- Part time: 18,594 hours, 12,591 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 34K FEET, HIGH SPEED MESSAGE AND AUTO PILOT TURNED OFF.  MULTIPLE MESSAGES APPEARED, INCLUDING TAT 2 FAIL.  ALL O2 MASKS DEPLOYED.  AVNX MAU 2B FAULT.  DIVERTED AND LANDED WITHOUT INCIDENT.  R&R GEN I/O 2.  R&R O2 GENERATORS.  CLEANED AND RESTOWED MASKS.
